If this is your first visit, be sure to check out the FAQ in HCMA Announcements. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below. Your Participation in this message board is strictly voluntary. Information and comments on the message board do not necessarily reflect the feelings, opinions, or positions of the Hypertrophic Cardiomyopathy Association. At no time should participants to this board substitute information within for individual medical advice. The Hypertrophic Cardiomyopathy Association shall not be liable for any information provided herein. All participants in this board should conduct themselves in a professional and respectful manner. Failure to do so will result in suspension or termination. The moderators of the message board working with the HCMA will be responsible for notifying participants if they have violated the rules of conduct for the board. Moderators or HCMA staff may edit any post to ensure it conforms with the rules of the board or may delete it. This community is welcoming to all those with HCM we ask that you remember each user comes to the board with information and a point of view that may differ from that which you hold, respect is critical, please post respectfully. Thank you

Announcement

Collapse
No announcement yet.

Amiodarone and dreams?

Collapse

About the Author

Collapse

rgrin Find out more about rgrin
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Lisa Salberg
    replied
    Vivid dreaming is common for varoius drugs... the trick is how to try to turn them into fun dreams...Watching violent movies before bed is a bad idea... listening to soft music, nature sounds or reading a calming book can help.
    If it becomes a problem discuss it with your doctor.
    I know that some of my dreams would make great movies...they are odd, detailed and often rather funny.
    Sleep tight!
    Lisa

    Leave a comment:


  • Sarah
    replied
    dreams

    R

    You may want to try listening to some guided meditation tapes before bed, to clear your mind and see if that reduces the yucky part of the dreams.

    One thing that I do that I also think works is to say "Divine spirit, (god/yahweh/your choice here) please protect me from any harmful or interfering thought forms during my dream time at any and all levels, spritual or physical, and I ask this with full and loving faith, respect, and gratitude."

    take care and keep us posted,

    S

    Leave a comment:


  • rgrin
    replied
    I was also on Atenolol but never had the dreams. It was when I started the Amio. I did do some further research on the internet and did find reference to an Amio side effect of vivid dreams on a couple of sites.

    And I have to say, mine aren't nightmares either. But your right, VERY vivid.

    Thanks for responding.

    Leave a comment:


  • Glen Beamish
    replied
    Hi Richard, I was switched to Atenolol and Amio last year, since then my dreams are much more vivid and detailed (not really nightmares). I don't know which of the meds caused the change in dreams, but I don't need to go to the show anymore, I just take an Amio and go to bed. :P

    Leave a comment:


  • rgrin
    started a topic Amiodarone and dreams?

    Amiodarone and dreams?

    After my last episode of Afib (I've had 5 over the last year), the doctor changed my medication from Sotolol to Amiodarone (200mg). It's been about 3 weeks and since that time I have been having what could be considered nightmares (although I can't match my wife who has some of the wildest dreams!!).

    Has anyone else run into this? Other than this I have not had any other side effects yet.

    Thanks....Richard
Working...
X